# SDR FDEA201607152456

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31522
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR CUTOUT INLET DOOR INBOARD STRAP FOUND CORRODED.  APU INLET DOOR CUT-OUT STA 1787-1825, STR 3R INBD STRAP ANGLE, FOUND CORROSION OUT OF LIMIT IAW SRM 51-10-02-0G, REV 118.0, CORROSION THRU ANGLE.  R & R WITH NEW ANGLE, PN: 654N0244-620 IAW DWG NR 148N3105, SHT 1, REV C.  REPAIR CLASSIFIED AS MAJOR.
